Flagellate dermatitis after bleomycin: A histological and immunohistochemical study

L. Miori, M. Vignini, G. Rabbiosi

Research output: Contribution to journalArticlepeer-review

Abstract

A case of flagellate dermatitis after administration of bleomycin is reported in a patient with Hodgkin's disease. Histopathological and immunohistochemical analysis revealed a drug-induced skin toxic reaction rather than a lymphomatous infiltrate. Pigmentary changes observed after the early erythematous eruption were due to a postinflammatory effect.

Original languageEnglish
Pages (from-to)598-602
Number of pages5
JournalAmerican Journal of Dermatopathology
Volume12
Issue number6
Publication statusPublished - 1990

Keywords

  • Bleomycin
  • Flagellate dermatitis
  • Hodgkin's disease
  • Immunopathology

ASJC Scopus subject areas

  • Dermatology
  • Pathology and Forensic Medicine

Fingerprint

Dive into the research topics of 'Flagellate dermatitis after bleomycin: A histological and immunohistochemical study'. Together they form a unique fingerprint.

Cite this